Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 8, 2021, 2:31 AM EDT for Bleckley County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 8, 2021, 2:31 AM EDT (06:31 UTC)
- Expired
- Oct 8, 2021, 3:00 AM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.00 in
- Wind
- 40
County Bleckley County, GA
The radar
The Robins AFB radar (KJGX), 42 km from the middle of the area, began a volume at 06:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 785 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.4
The text
As transmitted.
200
WWUS82 KFFC 080631
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
231 AM EDT Fri Oct 8 2021
GAZ083-095-096-105-107-080700-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
231 AM EDT Fri Oct 8 2021
...A strong thunderstorm with heavy rainfall will impact portions of
northwestern Pulaski, southern Twiggs, northeastern Dooly, western
Bleckley and southeastern Houston Counties through 300 AM EDT...
At 229 AM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles west of Cochran, moving northeast at 20 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Unadilla, Pinehurst, Marion, Hayneville,
Browndale, Tarversville, Elko, Mock Springs, Royal, District Path,
Ocmulgee Public Fishing Area, Paulk, Cary, Pulaski State Prison,
Porter, Kathleen, Coley Station and Sand Bed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3212 8361 3218 8386 3269 8348 3256 8321
TIME...MOT...LOC 0629Z 215DEG 19KT 3242 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 8, 1:33 AM EDT, 58 minutes earlier.
Area forecast discussion, Oct 8, 1:33 AM EDT, 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 133 AM EDT Fri Oct 8 2021 .UPDATE... Update for 06z aviation discussion. && .PREV DISCUSSION... /Issued 1035 PM EDT Thu Oct 7 2021/ Update... Have added another row of counties on the eastern side of the Flash Flood Watch since guidance indicated most showers/storms would be over portions of east and central overnight. Showers have generally diminished in coverage so not looking for widespread areas of rain...but in this air mass it is hard to pick a favored location for redevelopment. Have made no big changes to the forecast otherwise. 41 SHORT TERM /Tonight through Friday Night/... The closed off low that has been positioned over the Lower Mississippi River Valley the past few days continues to move northward into the Midwestern CONUS. At this time, southwesterly upper flow persists over Georgia, keeping a warm and moist airmass in place over the forecast area through this afternoon. As the closed low continues to move away from the area and turn eastward, dry upper level air will spread over the area. As upper level dry air builds into the area, precipitable water values will steadily decrease, falling from 1.5 - 1.75 inches this afternoon to 1.0 - 1.25 inches by Friday night. Nonetheless, easterly to southeasterly low level flow will continue to bring in ample low-level moisture, and as multiple disturbances traverse the upper level flow on the southeastern side of the cutoff low, they will still allow for the development of scattered to numerous showers and thunderstorms. Cloud ceilings have been slow to improve across much of north and central Georgia this morning, and diurnal destabilization is expected to be fairly limited across the majority of the forecast area, and the coverage of thunderstorms is therefore expected to remain isolated. The best warming has been observed in the far southern tier, which is contributing to SBCAPE values of 2000-2500 J/kg. The far southern portions of the forecast area will be the most likely location for thunderstorm development. Widespread severe weather is not anticipated, although a strong storm or two could produce gusty winds. Wet antecedent conditions persist across the entire area, especially in central Georgia, where the highest rainfall totals have been observed thus far this week. Heavy rainfall from training storms could therefore pose a high risk for flash flooding, and the Flash Flood Watch remains in place through this evening. On Friday, the closed low will re-open as it continues to move northeast and is finally and mercifully absorbed by a broad upper trough covering much of the eastern CONUS. The axis of the trough will set up to the immediate west of Georgia, and disturbances rotating around the base of the trough will allow for more scattered showers and isolated thunderstorms once again. As the trough axis moves eastward throughout the day, rain chances will begin to diminish from west to east across the forecast area. The highest rain chances and amounts will be located across central and eastern Georgia throughout the day on Friday, where an additional 1-2 inches of rain, along with some locally higher amounts, will be possible through the remainder of the short term period. Rain chances are then expected to come to an end during the overnight hours Friday night into Saturday morning as northwesterly flow sets up behind the trough axis, leading to a drier weather pattern as we go into the weekend. King LONG TERM /Saturday through Thursday/... Long term forecast looks to be primarily dry. Synoptic pattern shows a cutoff low forming just east of the area, shifting the local CWA into a more northwesterly upper level flow as moisture continues to be pushed to our east. Ridging is expected to build in from the Gulf of Mexico through the weekend with dry conditions expected. By early next week another low forms and pushes into the northern Plains by Wednesday. This low lifts rather quickly, but not before introducing a little moisture across the local forecast area on Tuesday. Towards the end of the period, the ridge begins to flatten, but overall not really expecting much in the way of precipitation through the next 7 days. High temperatures through the extended period are forecast to be in the 70s in the mountains, with upper 70s to the 80s elsewhere, around 3 to 8 degrees above average. Low temperatures will be in the 50s in the mountains, with 60s elsewhere, around 8 to 15 degrees above average. Reaves && .AVIATION... 06Z Update... CIGS have begun to fall to IFR at most sites this morning. IFR/LIFR with patchy fog anticipated through the early morning hours. Drier weather expected today. Most showers and isolated thunderstorms are expected to east of the terminals after 18Z. Light easterly winds will gradually shift to the N/NW today and stay 5 to 8kts. //ATL Confidence...06Z Update... Medium confidence on all elements. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 78 62 80 60 / 50 20 10 5 Atlanta 78 62 80 62 / 30 10 5 5 Blairsville 73 55 77 55 / 50 20 10 5 Cartersville 79 60 81 61 / 20 5 0 5 Columbus 82 63 83 63 / 20 5 0 5 Gainesville 75 61 79 61 / 40 20 10 5 Macon 82 62 83 61 / 40 20 5 5 Rome 81 60 83 61 / 10 5 0 5 Peachtree City 80 60 81 60 / 30 5 5 5 Vidalia 82 66 83 64 / 60 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Butts... Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee... Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade... Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd... Forsyth...Gilmer...Glascock...Gordon...Greene...Gwinnett... Hall...Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Jones...Lamar...Lumpkin...Macon... Madison...Marion...Meriwether...Monroe...Morgan...Murray... Muscogee...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Peach...Pickens...Pike...Polk...Putnam...Rockdale... Schley...South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Towns...Troup...Twiggs...Union...Upson... Walker...Walton...Warren...Washington...Webster...White... Whitfield...Wilkes...Wilkinson. && SHORT TERM...28 LONG TERM....Lusk AVIATION...28
Hazardous weather outlook, Oct 7, 11:14 PM EDT, 3 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1114 PM EDT Thu Oct 7 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-090315- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1114 PM EDT Thu Oct 7 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Locally heavy rainfall and isolated thunderstorms will continue through tonight, which could lead to localized flash flooding. A Flash Flood Watch remains in effect for portions of north and central Georgia through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Isolated thunderstorms are possible across much of north and central Georgia Friday, and across the far eastern portions of the area on Saturday. The primary threat with any thunderstorms will be occasional lightning and locally heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of flooding through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Oct 7, 11:58 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1158 PM EDT Thu Oct 7 2021
GAZ096-107-109-080430-
Bleckley GA-Dodge GA-Pulaski GA-
1158 PM EDT Thu Oct 7 2021
...A strong thunderstorm will impact portions of northwestern Dodge,
northeastern Pulaski and central Bleckley Counties through 1230 AM
EDT...
At 1157 PM EDT, a strong thunderstorm was over Mobley Crossing, or
near Hawkinsville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Cochran, Hawkinsville, Chester, Dubois, Coley Station, Gresston,
Empire, Yonkers, Mobley Crossing, Roddy, Baileys Park, Paulk,
Goldsboro, Hartford, Pulaski State Prison and Porter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3225 8344 3234 8351 3253 8325 3230 8308
TIME...MOT...LOC 0357Z 238DEG 12KT 3230 8341
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 8, 12:04 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1204 AM EDT Fri Oct 8 2021
GAZ083-096-080430-
Bleckley GA-Twiggs GA-
1204 AM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of southern Twiggs and
north central Bleckley Counties through 1230 AM EDT...
At 1204 AM EDT, a strong thunderstorm was over Tarversville, or 11
miles southwest of Jeffersonville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jeffersonville, Danville, Marion, Tarversville and District Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3249 8349 3255 8354 3256 8354 3257 8355
3258 8354 3259 8354 3275 8336 3256 8321
3248 8349
TIME...MOT...LOC 0404Z 239DEG 15KT 3256 8346
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 8, 12:32 AM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Fri Oct 8 2021
GAZ096-097-109-080500-
Laurens GA-Bleckley GA-Dodge GA-
1232 AM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge and central Bleckley Counties through 100
AM EDT...
At 1231 AM EDT, a strong thunderstorm was over Empire, or near
Cochran, moving east at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Chester, Cadwell, Dubois, Empire, Yonkers, Rebie, Roddy,
Rowland and Gresston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3228 8333 3237 8339 3252 8314 3231 8302
TIME...MOT...LOC 0431Z 254DEG 13KT 3233 8328
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 8, 12:50 AM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1250 AM EDT Fri Oct 8 2021
GAZ083-084-096-097-080515-
Wilkinson GA-Laurens GA-Bleckley GA-Twiggs GA-
1250 AM EDT Fri Oct 8 2021
...A strong thunderstorm will impact portions of northwestern
Laurens, south central Wilkinson, southeastern Twiggs and north
central Bleckley Counties through 115 AM EDT...
At 1250 AM EDT, a strong thunderstorm was near District Path, or near
Jeffersonville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jeffersonville, Danville, Montrose, Allentown and District Path.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3251 8337 3261 8343 3274 8321 3257 8311
TIME...MOT...LOC 0450Z 244DEG 13KT 3259 8333
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 8, 1:59 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
159 AM EDT Fri Oct 8 2021
GAZ083-095-096-105-107-080630-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
159 AM EDT Fri Oct 8 2021
...Strong thunderstorms with heavy rainfall will impact portions of
northwestern Pulaski, southern Twiggs, northeastern Dooly,
northwestern Bleckley and Houston Counties through 230 AM EDT...
At 157 AM EDT, a strong thunderstorm was over Grovania, or 9 miles
southeast of Perry, moving northeast at 20 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Perry, Hawkinsville, Warner Robins, Unadilla, Pinehurst, Robins Air
Force Base, Marion, Hayneville, Browndale, Tarversville, Houston
Lake, Elko, Mock Springs, Grove Park, District Path, Ocmulgee Public
Fishing Area, Kathleen, Sand Bed, Bullard and Grovania.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3221 8387 3266 8360 3267 8360 3272 8357
3260 8328 3211 8366
TIME...MOT...LOC 0557Z 215DEG 19KT 3235 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Oct 8, 2:31 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
231 AM EDT Fri Oct 8 2021
GAZ083-095-096-105-107-080700-
Dooly GA-Houston GA-Bleckley GA-Twiggs GA-Pulaski GA-
231 AM EDT Fri Oct 8 2021
...A strong thunderstorm with heavy rainfall will impact portions of
northwestern Pulaski, southern Twiggs, northeastern Dooly, western
Bleckley and southeastern Houston Counties through 300 AM EDT...
At 229 AM EDT, a strong thunderstorm was over Ocmulgee Public Fishing
Area, or 8 miles west of Cochran, moving northeast at 20 mph.
HAZARD...40 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Cochran, Hawkinsville, Unadilla, Pinehurst, Marion, Hayneville,
Browndale, Tarversville, Elko, Mock Springs, Royal, District Path,
Ocmulgee Public Fishing Area, Paulk, Cary, Pulaski State Prison,
Porter, Kathleen, Coley Station and Sand Bed.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3212 8361 3218 8386 3269 8348 3256 8321
TIME...MOT...LOC 0629Z 215DEG 19KT 3242 8350
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:38 PM EDT | Special Weather Statement | FFC | Dooly | 37 min |
| Oct 7, 9:11 PM EDT | Special Weather Statement | FFC | Lamar | 64 min |
| Oct 7, 9:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Oct 7, 9:42 PM EDT | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 5 days |
| Oct 7, 9:52 PM EDT | Special Weather Statement | FFC | Butts | 38 min |
| Oct 7, 10:00 PM EDT | Special Weather Statement | FFC | Dooly | 30 min |
| Oct 7, 10:33 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Oct 7, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 43 min |
| Oct 7, 11:27 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Oct 7, 11:58 PM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| Oct 8, 12:04 AM EDT | Special Weather Statement | FFC | Twiggs | 26 min |
| Oct 8, 12:32 AM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Oct 8, 12:39 AM EDT | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 16 hr |
| Oct 8, 12:50 AM EDT | Special Weather Statement | FFC | Twiggs | 25 min |
| Oct 8, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 40 min |
| Oct 8, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 32 min |
| Oct 8, 1:59 AM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Oct 8, 2:15 AM EDT | Severe Thunderstorm Warning | FFC | Laurens | 30 min |
| Oct 8, 2:45 AM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wheeler | 34 min |
| Oct 8, 2:47 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens | 6 hr |
| Oct 8, 3:17 AM EDT | Special Weather Statement | FFC | Bleckley | 28 min |
| Oct 8, 3:21 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 3:41 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Houston, Pulaski | 7 hr |
| Oct 8, 3:48 AM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Oct 8, 3:51 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 4:13 AM EDT | Special Weather Statement | FFC | Dodge | 32 min |
| Oct 8, 4:20 AM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| Oct 8, 4:51 AM EDT | Special Weather Statement | FFC | Treutlen | 24 min |
| Oct 8, 5:03 AM EDT | Flash Flood Warning | FFC | Dodge, Laurens, Pulaski, Wilcox | 8 hr |
| Oct 8, 5:40 AM EDT | Special Weather Statement | FFC | Montgomery | 35 min |
| Oct 8, 5:43 AM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Oct 8, 6:19 AM EDT | Special Weather Statement | FFC | Montgomery | 26 min |
| Oct 8, 6:22 AM EDT | Special Weather Statement | FFC | Taliaferro | 23 min |
| Oct 8, 6:53 AM EDT | River Flood Warning | FFC | Dooly | 6 hr |
| Oct 8, 7:08 AM EDT | Special Weather Statement | FFC | Toombs | 37 min |
| Oct 8, 7:20 AM EDT | Flash Flood Warning | FFC | Dodge, Telfair, Wilcox | 5 hr |
| Oct 8, 7:45 AM EDT | Special Weather Statement | FFC | Toombs | 30 min |
| Oct 8, 8:53 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens, Treutlen | 3 hr |
| Oct 8, 9:02 AM EDT | Flash Flood Warning | FFC | Dooly, Sumter | 88 min |
| Oct 8, 9:56 AM EDT | Flash Flood Warning | FFC | Butts, Monroe | 101 min |
| Oct 8, 12:33 PM EDT | River Flood Warning | FFC | Jones | 10 hr |
| Oct 8, 2:12 PM EDT | River Flood Warning | FFC | Pulaski | 32 hr |
| Oct 8, 3:37 PM EDT | River Flood Warning | FFC | Dooly | 14 hr |
| Oct 8, 5:42 PM EDT | Flash Flood Warning | FFC | Laurens | 2 hr |
| Oct 8, 6:26 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 34 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.